# SDR FDEA202011142860

- Difficulty date: November 14, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 65,253 hours, 16,570 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU SMOKE IN COCKPIT AND COMING OUT OF THE PACKS OUTSIDE ON APU START.  RAN APU, REF JRH WITH ALL THREE PACKS OPERATING AT MULTIPLE TEMP SETTINGS WITH  NO ABNORMAL ODORS IN COCKPIT OR CABIN.  INSPECTED APU AREA AND PACK BAYS.  NO DEFECTS NOTED.  MEL REMOVED, A/C OK FOR SERVICE.
